Sombor index of zero-divisor graphs of commutative rings
Articles > Article · 2022
Authors: Arif GÜRSOY, Alper Ülker, Necla KIRCALI GÜRSOY
ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA, SERIA MATEMATICA, Journal Indexed in SCI Expanded, International, WoS, 2022, vol 30, pp 231-257
Summary
Abstract In this paper, we investigate the Sombor index of the zero-divisor graph of ℤ n which is denoted by Γ(ℤ n ) for n ∈ { p α , pq, p 2 q, pqr } where p, q and r are distinct prime numbers. Moreover, we introduce an algorithm which calculates the Sombor index of Γ(ℤ n ). Finally, we give Sombor index of product of rings of integers modulo n .